MathSciNet Relay Station
MathSciNet bibliographic data
MR2169573 35K57 (35A30)
Torrisi, M.; Tracinà, R. Second-order differential invariants of a family of diffusion equations. J. Phys. A 38 (2005), no. 34, 7519–7526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement